A month ago I was on antibiotics and was also about a week in to changing birth control. I was very consistent about the time I took the birth control because it was a low-hormone type. I had sex during this week mostly with a condom but the times that I didn’t my boyfriend either pulled or our put a condom on toward the end of our intercourse. The new birth control I switched two during this time provided only four sugar pills versus my old one, which provided a whole week. Usually when I take sugar pills for a week my period lasts for four to five days. A day before I was supposed to get my period on the new birth control’s cycle (which was about three weeks after the last time I had sex) I took a pregnancy test that came out negative. I ended up getting my period soon after but it was light and only lasted for a few days.
I know that antibiotics can interfere with birth control, pulling out doesn’t always work as a contraceptive, one can get pregnant off of pre-ejaculation fluids, new birth controls need time to start working, and pregnancy test can sometimes be wrong. But how likely is this to happen?
For the last three days I have become nauseous and have lost my appetite around the same time- which also has increased my anxiety level.
The only other medication I’m on besides birth control is Concerta (which I take for Attention Deficit Disorder). Could that be a reason things are like this?